# SDR ACE111406

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 47,434 hours
- Engine: Pwa PT6A65B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1015210161
- Part serial: 334H94
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS WOULD NOT RETRACT AFTER LANDING, VERIFIED FAILED LT IB FLAP ACTUATOR, 1116 CSOH.
